# SDR IPXA2015051789152

- Difficulty date: May 17, 2015
- Submitted: May 18, 2015
- Operation: Air carrier
- Aircraft: N582UP
- Make and model: Boeing 747-400
- Aircraft serial: 29053
- Aircraft time: 84,262 hours, 15,043 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 144U589617
- Condition: Punctured
- Location: Main Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK FLOOR PANEL PUNCTURED ON UPPER FACE SHEET.  FABRICATED A NEW FLOOR PANEL IAW EO B747-5320-57485-A.
